# SDR SWAA2022042095882

- Difficulty date: April 19, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737
- Aircraft serial: 33989
- Aircraft time: 59,846 hours, 35,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FOUND AT RIGHT I/B MAIN FLAP LOWER SURFACE AT REWORKED AREA 29.5 INCHES FROM O/B EDGE AND 4.5' FROM TRAILIN EDGE . DOT 15. / [01] MEASUREMENTS;[02] CUT OUT DENT CRACK DAMAGE SIZE 1.250 DIA. NO CORE DAMAGE; PERFORMED DRY OUT ON REPAIR AREA FOUND NO WATER ON R/W I/B MAIN FLAP LOWER SURFACE 29.5' FROM O/B EDGE AND 4.5 FROM T/E AS PER B737 SRM 51-70-10-2R-4;[03] FABRICATE FILLER AND DOUBLER ; CLEANED PARTS WITH BOEGEL AC-130 AND APPLIED ADHESIVE PRIMER BR127 AS PER B737 SRM 51-70-10-2R-4 MATERIALS USED PO# 1672474; PO#1717122; PO#1739742;[04] ACCOMPLISHED TRAILING EDGE FLAP SYSTEM DEACTIVATION . INSTALLED LOCK ON FLIGHT CONTROL FLAP SHUTOFF VALVE REF B737-700 AMM 27-51-00-040-801;[05] VERIFIED STEPS # 1; 2; 3; AND 4;[06] OK TO INSTALL REPAIR;[07] REPAIRED DENT CRACK DAMAGE WITH A PERMANENT HOT BOND REPAIR ON R/W I/B MAIN FLAP LOWER SURFACE AT 29.5' FROM O/B EDGE AND 4.5' FROM T/E AS PER B737 SRM 51-70-10-2R-4 MATERIALS USED PO#1717122; PO# 1723249; PO#1672474; AND PO# 173974;[08] PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION ASPER B737 NDT 51-05-01 SECTION5;[09] PAINTED REPAIR AREA AT R/W I/B MAIN FLAP LOWER SURFACE PER B737 AMM 51-21-300-802 PO#1750464;[10] VERIFIED 7-9.;[11] ADDITIONAL REFFRENCE IN STEP 2 : B737 SRM 57-53-01-2R-7 PARAGRAPH 4.B
